# SDR AWXA200500558

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 20,898 hours, 8,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING 4-DAY CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE LEADING TO THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT; OPERATIONAL CHECK WAS GOOD.
